# SDR 05005679

- Difficulty date: January 5, 2005
- Submitted: January 7, 2005
- Operation: Air carrier
- Aircraft: N679BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7662
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CREW REPORT STATED COCKPIT SMOKE INDICATION FOR LAV.  HORRIBLE ODOR IN CABIN.  NO FIRE DETECTED.  REMOVED AND REPLACED COALESCER BAGS AND LAV SMOKE DETECTOR.  OPS CHECK GOOD.
